MAUDE Adverse Event Report: BECTON, DICKINSON & CO. BD VACUTAINER® URINALYSIS URINE TUBE

BECTON, DICKINSON & CO. BD VACUTAINER® URINALYSIS URINE TUBE
Catalog Number 364979
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/31/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Results - bd received samples and photos from the customer facility for investigation.The samples and photos were evaluated and the customer¿s indicated failure mode for foreign matter with the incident lot was observed.Additionally, a review of the manufacturing records was completed for the incident lot and no issues were identified.Conclusion - based on the investigation, a root cause could not be determined within the scope of this evaluation.The fm was identified as blood through pcr analysis by r&d; however, the source of the blood could not be traced back to any issues during manufacturing.
 
Event or Problem Description
It was reported that bd vacutainer® urinalysis urine tube had foreign matter on the stopper.No injury or medical intervention reported.

Brand Name
BD VACUTAINER® URINALYSIS URINE TUBE
Common Device Name
BD VACUTAINER® URINALYSIS URINE TUBE
Manufacturer (Section D)
BECTON, DICKINSON & CO.
150 south 1st avenue
broken bow NE 68822
MDR Report Key7431422
Report Number1917413-2018-00814
Device Sequence Number1339574
Product Code KDT
UDI-Device Identifier50382903649797
UDI-Public50382903649797
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/30/2018
Device Catalogue Number364979
Device Lot Number6253615
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/17/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2017
Initial Report FDA Received Date04/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;